Alert archive / Alabama / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 75, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Jun 24, 2015, 12:26 AM CDT for Madison County, Alabama. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 24, 2015, 12:26 AM CDT (05:26 UTC)
- Expired
- Jun 24, 2015, 1:00 AM CDT
- In force
- 34 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Madison County, AL
The radar
The Northeast Alabama radar (KHTX), 46 km from the middle of the area, began a volume at 05:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 5.4 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3137 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1291 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 9:16 PM CDT, 3 hours 10 minutes earlier.
Area forecast discussion, Jun 23, 9:16 PM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 916 PM CDT TUE JUN 23 2015 .UPDATE... INCREASED RAIN CHANCES FOR THE LATE EVENING...ALONG WITH MINOR TEMP...DEWPOINT...AND CLOUD COVER TWEAKS. && .DISCUSSION... AFTER ANOTHER HOT/HUMID DAY ACROSS THE TENNESSEE VALLEY...THERE IS A CHANCE THAT SOME OF THE AREA COULD RECEIVE SHOWERS LATER THIS EVENING...AS A CLUSTERS OF CONVECTION NOW AFFECTING PARTS OF WESTERN AND MIDDLE TENNESSEE APPROACHES. EARLIER...HIGH TEMPERATURES ACROSS THE AREA WERE AS HIGH AS 98 AT MUSCLE SHOALS AND HUNTSVILLE. SLIGHTLY HIGHER MOISTURE VALUES OVER NW ALABAMA ENABLED HEAT INDICES TO REACH 105 FOR A COUPLE HOURS AT THE MUSCLE SHOALS AIRPORT...PRODUCING HEAT ADVISORY CONDITIONS. FROM CHECKING A FEW OBSERVATIONS AROUND THE REGION...A FEW OTHER SITES WEST OF I65 CAME CLOSE TO 105 HEAT INDICES ALSO. SLIGHTLY COOLER TEMPERATURES WERE NOTED FOR OUR CENTRAL AND EASTERN AREAS...BUT WITH HIGHS STILL IN THE LOW/MID 90S. BEFORE THE HEAT RETURNS TOMORROW...A CLUSTER OF SHOWERS AND THUNDERSTORMS TRACKING TO THE SE 10-15 MPH OVER WEST/MIDDLE TENNESSEE APPROACHES THE FORECAST AREA. A FEW SHOWERS AND STORMS HAVE ALREADY AFFECTED PARTS OF OUR SOUTHERN MIDDLE TENNESSEE COUNTIES AND A FEW PLACES IN ALABAMA NORTH OF THE TENNESSEE RIVER. MODEL OUTPUT FROM THE RAP AND HRRR BOTH INDICATE THAT THE MID-TN ACTIVITY...SHOULD IT HOLD TOGETHER...WILL BEGIN AFFECTING THE AREA LATER THIS EVENING... SAY IN THE NEXT 1 TO 2 HOURS. THE NEW NAM WAS NOT AS WET...SUGGESTING THE SYSTEM SHOULD FADE AS IT REACHES THE FORECAST AREA. MAIN IMPACTS FROM THIS SYSTEM (FROM CURRENT RADAR TRENDS) SHOULD IT MAINTAIN INTENSITY ARE WIND GUSTS TO 50 MPH...SMALL HAIL...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAIN. THE MODELS WERE IN GENERALLY GOOD AGREEMENT ENDING THE ACTIVITY AFTER MIDNIGHT...AS IT PUSHES FURTHER SOUTHWARD AND/OR DISSIPATES. ONLY MADE MINOR TWEAKS TO TEMP/DEWPOINT/SKY GRIDS FOR THE OVERNIGHT...MAINLY AN UPDATE TO CURRENT TRENDS. TEMP TRENDS WERE MAINLY DOWN A DEGREE OR TWO IN SOME SPOTS. FROM NEW DATA COMING IN...SEE LITTLE REASON TO CHANGE ON-GOING THINKING ON A WIDER AREAL COVERAGE OF HEAT ADVISORY CONDITIONS ON WED. RESIDUAL MOISTURE FROM ANY RAIN THAT OCCURS TONIGHT...WILL CERTAIN HELP IN THIS DEPARTMENT TOMORROW. RSB && .AVIATION... /ISSUED 635 PM CDT TUE JUN 23 2015/ FOR 00Z TAFS...WILL CONTINUE WITH VFR CONDITIONS THROUGH THE FORECAST PERIOD FOR HSV AND MSL. ISOLATED SHRA/TSRA TRYING TO SLOWLY DEVELOP ACROSS THE AREA...BUT AM NOT CONFIDENT ENOUGH AT THIS TIME TO ADD SHRA/TSRA MENTION TO THE FORECAST FOR HSV AND MSL. TT && .PREV DISCUSSION... /ISSUED 345 PM CDT TUE JUN 23 2015/ LOW PRESSURE SYSTEM MOVING OUT OF THE GREAT LAKES REGION AND INTO THE NE US HAS A WEAK COLD FRONT EXTENDING SW THROUGH THE OH VALLEY AND INTO THE CENTRAL PLAINS STATES. OUT AHEAD OF THIS...MULTIPLE OUTFLOW BOUNDARIES WERE NOTED ON VIS SATELLITE AND RADAR IMAGERY TODAY FROM THE MCS THAT MOVED THROUGH IL YESTERDAY. THE NAM AND HIRES ARW/NMM MODELS DEVELOP SHOWERS/THUNDERSTORMS OVER THE MO/IL/KY AREA THIS AFTERNOON AND DROP THEM S/SE INTO THE TN VALLEY THIS EVENING WITH ACTIVITY TAPERING OFF AFTER MIDNIGHT. THE MAIN THREAT WITH ANY STORMS THAT FORM WILL BE WIND GUSTS AROUND 40 MPH...HEAVY RAIN AND FREQUENT LIGHTNING. THE MAIN STORY CONTINUES TO BE THE HOT TEMPERATURES AND HEAT INDEX VALUES EXPECTED OVER THE NEXT TWO DAYS. GUIDANCE HAS BEEN FLUCTUATING BACK AND FORTH ON WHICH DAY WILL BE THE HOTTEST...WEDNESDAY OR THURSDAY. TEMPS THE PAST FEW DAYS HAVE BEEN FAIRLY CONSISTENT AND TOPPING OUT AROUND 98 DEGREES. THIS WILL BE THE CASE FOR WEDNESDAY/THURSDAY AND COULD SEE TEMPS A DEGREE WARMER WITH THE ADVERTISED HIGH PRESSURE SYSTEM CENTERED OVER THE AREA BOTH WEDNESDAY AND THURSDAY. THE ONLY CONCERN WILL BE THE DEWPOINT TEMPERATURES AND WHETHER OR NOT THEY MIX DOWN BELOW 70 DEGREES DURING THE AFTERNOON HOURS. OVER THE WEEKEND WE HAD MORE DRY AIR ALOFT AND WITH THE HOT TEMPERATURES WE WERE ABLE TO MIX DOWN SOME OF THIS DRIER AIR DOWN TO THE SURFACE WHICH KEPT HEAT INDICES BELOW CRITERIA. FORECAST SOUNDINGS KEEP PWAT VALUES AROUND 1.7 TO 1.8 INCHES WED/THUR AND WITH THE HIGH OVER HEAD THERE IS LITTLE IN THE WAY OF DRY AIR ADVECTION TO DECREASE THESE VALUES ANY. AS WITH TODAY THE MOISTURE FROM DECAYING MCSS OVER THE MIDWEST SHOULD HELP TO KEEP HIGHER DEWPOINTS AROUND. SO...THE NEXT TWO DAYS WILL LIKELY FOLLOW A SIMILAR TREND AS TODAY WITH DEWPOINTS HOLDING IN THE LOWER 70S AND TEMPS IN THE UPPER 90S TO NEAR 100 DEGREES. THIS WILL ALLOW FOR HEAT INDICES TO REACH ABOVE 105 DEGREES FOR NORTH CENTRAL AND NORTHWESTERN ALABAMA ON WEDNESDAY AND HAVE ISSUED A HEAT ADVISORY BASED ON THESE VALUES. GUIDANCE HAS COME IN WARMER FOR THURSDAY WITH TEMPS IN THE MID TO UPPER 90S AND DEWPOINTS IN THE LOWER 70S. BELIEVE THAT WE COULD REACH HEAT ADVISORY CRITERIA AGAIN ON THURSDAY BUT WITH SOME GUIDANCE SHOWING INCREASED CLOUD COVER AND A FEW SHOWERS DEVELOPING EARLY AFTERNOON...THERE IS ENOUGH UNCERTAINTY TO HOLD OFF. THE HIGH PRESSURE SYSTEM DISSIPATES AND SHIFTS EAST THURSDAY INTO FRIDAY WHILE A LOW PRESSURE SYSTEM AND UPPER LEVEL TROUGH DROPS SE OUT OF THE NORTHERN PLAINS TOWARDS THE TN VALLEY. THIS SYSTEM WILL BRING SOME MUCH NEEDED RELIEF FROM THE HEAT AND SOME WELCOMED RAIN. THE FORCING ASSOCIATED WITH THE FRONT AND THE UPPER LEVEL SYSTEM SHOULD ALLOW FOR MORE WIDESPREAD SHOWERS/THUNDERSTORMS TO FORM ON FRIDAY. SHEAR INCREASES ON SATURDAY AS THE FRONT NEARS THE AREA AND WE COULD SEE MORE ORGANIZED STORMS DEVELOP ON SATURDAY WITH A FEW POTENTIALLY STRONG THUNDERSTORMS. HIGH TEMPERATURES ON FRIDAY WILL RETURN TO NORMAL WITH VALUES NEAR 90 AND THEN DROP INTO THE LOW TO MID 80S ON SATURDAY. THE GFS AND ECMWF DIFFER IN THE TIMING OF WHEN THE FRONT MOVES THROUGH THE AREA...BUT IT SHOULD BE SOUTH AND EAST BY SUNDAY. WE WILL REMAIN IN NORTHERLY/NORTHWESTERLY FLOW INTO EARLY NEXT WEEK WHICH WILL KEEP TEMPS BELOW NORMAL IN THE MID 80S. STUMPF && .HUN WATCHES/WARNINGS/ADVISORIES... AL...HEAT ADVISORY FROM 10 AM TO 9 PM CDT WEDNESDAY FOR ALZ001>007-016. TN...NONE. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Jun 23, 9:19 PM CDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 919 PM CDT TUE JUN 23 2015 ALZ001>010-016-TNZ076-096-097-241000- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 919 PM CDT TUE JUN 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TONIGHT... SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE SOUTHEAST INTO SOUTHERN MIDDLE TENNESSEE AND INTO NORTHERN ALABAMA ALONG THE TENNESSEE/ALABAMA BORDER THROUGH MIDNIGHT. SOME STORMS MAY PRODUCE STRONG GUSTY WINDS AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... SCATTERED THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AFTERNOON WITH A BETTER CHANCE OF SHOWERS AND THUNDERSTORMS RETURNING FOR THE END OF THE WEEK AND INTO THE WEEKEND. STRONG GUSTY WINDS AND FREQUENT LIGHTNING WILL BE THE MAIN HAZARDS. DANGEROUS HEAT IS EXPECTED THROUGH THURSDAY WITH AFTERNOON HIGH TEMPERATURES IN THE MID TO UPPER 90S. HEAT INDEX VALUES ARE EXPECTED TO REACH AT OR ABOVE 105 DEGREES IN SEVERAL LOCATIONS ALONG AND WEST OF THE INTERSTATE 65 CORRIDOR. HEAT INDEX VALUES OF 95 TO 105 ARE EXPECTED FURTHER EAST. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Jun 23, 9:56 PM CDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
956 PM CDT TUE JUN 23 2015
ALZ006-TNZ096-240330-
MADISON AL-LINCOLN TN-
956 PM CDT TUE JUN 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MADISON AND
SOUTHEASTERN LINCOLN COUNTIES UNTIL 1030 PM CDT...
AT 956 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
FAYETTEVILLE...MOVING SOUTHEAST AT 10 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
FAYETTEVILLE...HAZEL GREEN...LINCOLN...ELORA...MOLINO...SKINEM...
FLINTVILLE...BELLEVIEW...PLEVNA AND CRYSTAL SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM THE PARENT THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3502 8634 3494 8641 3492 8664 3515 8671
3522 8651
TIME...MOT...LOC 0256Z 335DEG 8KT 3512 8657
RSBSpecial weather statement, Jun 23, 10:32 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1032 PM CDT TUE JUN 23 2015
ALZ001-002-240415-
LAUDERDALE AL-COLBERT AL-
1032 PM CDT TUE JUN 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR LAUDERDALE AND NORTHERN COLBERT
COUNTIES UNTIL 1115 PM CDT...
AT 1031 PM CDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF
COLLINWOOD TO NEAR PICKWICK DAM...AND MOVING SOUTHEAST AT 15 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
FLORENCE...MUSCLE SHOALS...SHEFFIELD...J P COLEMAN STATE PARK...
KILLEN...CHEROKEE...ST. FLORIAN...UNDERWOOD-PETERSVILLE...WATERLOO
AND MARGERUM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3500 8750 3480 8733 3472 8811 3489 8810
3492 8816 3501 8820
TIME...MOT...LOC 0331Z 315DEG 61KT 3511 8767 3508 8826
TTSpecial weather statement, Jun 23, 11:13 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1113 PM CDT TUE JUN 23 2015
ALZ001-002-240500-
LAUDERDALE AL-COLBERT AL-
1113 PM CDT TUE JUN 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAUDERDALE AND
COLBERT COUNTIES UNTIL 1200 AM CDT...
AT 1112 PM CDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BURNSVILLE TO NEAR
TUSCUMBIA...AND MOVING SOUTH AT 20 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
FLORENCE...SHEFFIELD...TUSCUMBIA...J P COLEMAN STATE PARK...
CHEROKEE...UNDERWOOD-PETERSVILLE...WATERLOO...MARGERUM...CROOKED OAK
AND EASTPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3495 8816 3497 8810 3490 8771 3457 8770
3459 8814 3489 8810 3492 8816 3494 8817
TIME...MOT...LOC 0412Z 006DEG 20KT 3480 8831 3474 8780
TTSpecial weather statement, Jun 23, 11:27 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1127 PM CDT TUE JUN 23 2015
TNZ076-096-240515-
MOORE TN-LINCOLN TN-
1127 PM CDT TUE JUN 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MOORE AND NORTHEASTERN
LINCOLN COUNTIES UNTIL 1215 AM CDT...
AT 1127 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7
MILES EAST OF PETERSBURG...OR 8 MILES NORTHWEST OF LYNCHBURG...MOVING
SOUTH AT 20 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LYNCHBURG...CHESTNUT RIDGE...BOONEVILLE AND BELLEVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3535 8654 3536 8649 3533 8646 3532 8642
3535 8641 3535 8637 3536 8634 3531 8628
3522 8653 3534 8661 3536 8660 3537 8659
TIME...MOT...LOC 0427Z 346DEG 15KT 3534 8650
TTSpecial weather statement, Jun 23, 11:38 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 1138 PM CDT TUE JUN 23 2015 ALZ003-240530- FRANKLIN AL- 1138 PM CDT TUE JUN 23 2015 ...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN COUNTY UNTIL 1230 AM CDT... AT 1138 PM CDT...DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BELMONT TO NEAR LITTLEVILLE...AND MOVING SOUTH AT 35 MPH. WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... RUSSELLVILLE...RED BAY...PHIL CAMPBELL...BELGREEN...VINA...HODGES... ATWOOD...LITTLE BEAR CREEK RESERVOIR...SPRUCE PINE AND NEWBURG. PRECAUTIONARY/PREPAREDNESS ACTIONS... LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3454 8814 3456 8754 3431 8758 3432 8817 TIME...MOT...LOC 0438Z 016DEG 31KT 3451 8819 3453 8764 TT
Special weather statement, Jun 24, 12:06 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1206 AM CDT WED JUN 24 2015
ALZ005-006-009-TNZ076-096-097-240545-
MADISON AL-JACKSON AL-LIMESTONE AL-MOORE TN-FRANKLIN TN-LINCOLN TN-
1206 AM CDT WED JUN 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MADISON...NORTHWESTERN
JACKSON...NORTHEASTERN LIMESTONE...MOORE...WESTERN FRANKLIN AND
LINCOLN COUNTIES UNTIL 1245 AM CDT...
AT 1205 AM CDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
PULASKI TO NEAR TIMS FORD LAKE...AND MOVING SOUTH AT 20 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
NORTHERN HUNTSVILLE...FAYETTEVILLE...LYNCHBURG...MOORES MILL...
MERIDIANVILLE...HAZEL GREEN...ARDMORE...HUNTLAND...SKYLINE AND
PETERSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM THE PARENT THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3531 8619 3480 8601 3486 8707 3499 8707
3499 8684 3526 8683 3525 8675 3531 8668
3533 8660
TIME...MOT...LOC 0505Z 348DEG 17KT 3528 8699 3526 8626
RSBThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 10:32 PM CDT | Special Weather Statement | HUN | Lauderdale | 43 min |
| Jun 23, 11:13 PM CDT | Special Weather Statement | HUN | Colbert | 47 min |
| Jun 23, 11:38 PM CDT | Special Weather Statement | HUN | Franklin | 52 min |
| Jun 24, 12:53 AM CDT | Severe Thunderstorm Warning | HUN | Madison, Morgan | 22 min |
| Jun 24, 1:06 AM CDT | Special Weather Statement | HUN | Jackson | 39 min |
| Jun 24, 2:07 AM CDT | Special Weather Statement | HUN | Morgan | 38 min |
| Jun 24, 1:37 PM CDT | Heat Advisory | HUN | Colbert, Cullman, Franklin, Lauderdale, Lawrence, Limestone and 3 more | 31 hr |
| Jun 24, 4:59 PM CDT | Special Weather Statement | HUN | Jackson | 46 min |
| Jun 24, 5:05 PM CDT | Special Weather Statement | HUN | Jackson | 40 min |
| Jun 24, 5:45 PM CDT | Special Weather Statement | HUN | Jackson | 45 min |
| Jun 24, 6:23 PM CDT | Special Weather Statement | HUN | Madison | 52 min |
| Jun 23, 8:12 PM CDT | Special Weather Statement | HUN | Moore | 48 min |
| Jun 23, 8:43 PM CDT | Special Weather Statement | HUN | Lincoln | 47 min |
| Jun 23, 9:56 PM CDT | Special Weather Statement | HUN | Lincoln | 34 min |
| Jun 23, 11:27 PM CDT | Special Weather Statement | HUN | Moore | 48 min |
| Jun 24, 12:06 AM CDT | Special Weather Statement | HUN | Lincoln, Moore | 39 min |
| Jun 24, 12:31 AM CDT | Special Weather Statement | HUN | Lincoln | 29 min |
| Jun 24, 12:45 AM CDT | Special Weather Statement | HUN | Franklin | 45 min |
| Jun 24, 3:45 PM CDT | Special Weather Statement | HUN | Franklin | 30 min |
| Jun 24, 4:14 PM CDT | Special Weather Statement | HUN | Franklin | 46 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.